# SDR FDEA201704051088

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 100,201 hours, 20,080 cycles
- Engine: Pwa PW4462
- Engine time: 4,283 hours, 1,486 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010004
- Part serial: F17407
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: E

## Discrepancy

AFTER LANDING, TOWER NOTIFIED THAT HAD A LOT OF SMOKE COMING FROM ENGINE NR 2.  NO FIRE INDICATIONS IN COCKPIT, SHUT DOWN ENGINE AS A PRECAUTION.  RAN EVACUATION CHECKLIST AND STARTED APU SHUTDOWN OTHER ENGINES IN PREPARATION FOR EVAC. CRASH FIRE & RESCUE CALLED THEY ADVISED THAT THEY OBSERVED NO MORE SMOKE.  REPLACED THE 2 ENG FIRE BOTTLE NR 1 ASSY , GVI OF INLET AND EXHAUST  REPLACED ENGINE FUEL FILTER,  INSPECTED MASTER CHIP,  REMOVED & REPLACED THE NR 2 ENG FUEL PUMP AND FMU  COMPLETED HIGH POWER ENGINE RUNS.
